advertisement
Question
Posted by: Anon | 2007/06/25

2 questions regarding Triphasel

Hi Doc

I had my periods fro the 11th to the 15th of June and started Triphasel on the 16th of June. I want to go off the pill, is it safe to just leave it now or must I wait until I get my next periods and then stop it by not taking it after my periods?

Also, is it safe to have unprotected sex during the 3 months after stopping the pill, if I do fall pregnant (I know it is very unlikely) will it affect the baby in any way?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is best to stop the Pill when you have your period, else it will disrupt your cycle.
If you fall pregnant in the 3 months after stopping the Pill, it will not affect your baby.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: boemsie | 2007/06/26

1.I think is't best to wait until your next period before leaving the pill. When leaving it in the middel of the your cycle is may cause bleeding.

2.It's best using a condom. But I don't think it wil affect the baby .

Reply to boemsie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement